UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

p-ADIC INTERPOLATION OF METAPLECTIC FORMS OF COHOMOLOGICAL TYPE

Hill, R; Loeffler, D; (2012) p-ADIC INTERPOLATION OF METAPLECTIC FORMS OF COHOMOLOGICAL TYPE. INTERNATIONAL JOURNAL OF NUMBER THEORY , 8 (7) 1613 - 1660. 10.1142/S1793042112500960.

Full text not available from this repository.


Type:Article
Title:p-ADIC INTERPOLATION OF METAPLECTIC FORMS OF COHOMOLOGICAL TYPE
DOI:10.1142/S1793042112500960
Keywords:Metaplectic forms, p-adic interpolation, eigenvarieties
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics

Archive Staff Only: edit this record